# SDR JJBA20240418044

- Difficulty date: April 11, 2024
- Submitted: April 18, 2024
- Operation: Air carrier
- Aircraft: N14186
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500924
- Aircraft time: 37,168 hours, 27,418 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Floor Support
- Part number: UNKNOWN
- Condition: Cracked
- Location: Frms 19-23
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT CF1 FLOOR STRUCTURE AREA, CORROSION AND (3X) CRACKS FOUND ON LH OMEGA BEAM #1 BTW FR 19-23. OMEGA BEAM REPAIRED WITH 3 DOUBLERS ON INBD VERTICAL FLANGE AT FR 21, 22, AND 23 (CORROSION LEVEL 1)
